Some Young Users of ADHD Drugs Risk Psychotic Side Effects

Quick Hits: Transvaginal Mesh Pulled, New Weight Loss Drug & More

Young users of ADHD drugs who have a parent with a history of mental illness have a greater risk of psychotic side effects, according to a study published in the journal Pediatrics. Nearly 2/3 of the 141 study subjects prescribed stimulant medications had a psychotic side effect. These side effects included hallucinations, delusions, hearing voices, and/or perceptual disturbances. Of those who had not taken a stimulant drug, only 1/4 were affected. Via HealthDay.com. Posted December 31, 2015.
–Medshadow Staff

 


Did you find this article helpful?


Latest News

FDA Recalls Metformin and NP Thyroid

FDA Recalls Metformin and NP Thyroid

The FDA has issued a recall of two drugs–NP Thyroid and Metformin–after testing revealed that they weren’t up to code. Read more below, and if you’re taking either medication, please be sure to contact your doctor for how to continue treatment responsibly.  NP Thyroid Recalled Thirteen lots of NP Thyroid,…

Can Convalescent Plasma Treat COVID-19 Patients?

Can Convalescent Plasma Treat COVID-19 Patients?

One of the most promising treatments for COVID-19 is convalescent plasma, a component of blood. People who have been infected with the virus and are now healthy have developed COVID-19-fighting antibodies, which, the theory is, can be given to people currently sick with COVID-19 so that those antibodies can boost…

  • Advertisement